Quasi-diagonal behaviour and smooth Weyl sums

TD Wooley*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)

Abstract

Estimates are provided for small moments of exponential sums over smooth numbers substantially sharper than available hitherto. These bounds arise from the author's recent breaking of "classical convexity" in Waring's problem. The methods underlying these new estimates provide guidance on good choices of parameters in the new iterative methods for smaller exponents. 1991 Mathematics Subject Classification: 11L15, 11L07, 11P55.

Original languageEnglish
Pages (from-to)161-170
Number of pages10
JournalMonatshefte für Mathematik
Volume130
Issue number2
Publication statusPublished - 2000

Keywords

  • exponential sums
  • mean value estimates
  • smooth Weyl sums
  • ITERATIVE METHOD
  • WARINGS PROBLEM
  • POWERS
  • CUBES

Cite this